MAUDE Adverse Event Report: ARTHREX, INC. DYNANITE® COMP PLATE, 3-HOLE T, 22MM; BONE FIXATION PLATE

ARTHREX, INC. DYNANITE® COMP PLATE, 3-HOLE T, 22MM; BONE FIXATION PLATE
Model Number DYNANITE® COMP PLATE, 3-HOLE T, 22MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint confirmed.Visual evaluation identified that the body of the plate had fractured.The patient was said to be non-weight bearing and no further patient/event information was provided.The most likely causes of the plate breaking are that that there is no additional screw below the plate as stated in the dfu and surgical technique guide and that once the bone has fused, the nitinol plate can break as it will continue to compress even though there is nothing left to compress.
 
Event or Problem Description
Product was implanted on (b)(6) 2021.The surgeon used a nitinol staple in conjunction with the plate and followed a conservative post-op protocol.At 5 weeks the patient came in for a follow up and x-rays showed that the plate was broken.The patient was non-weight-bearing.

Brand Name
DYNANITE® COMP PLATE, 3-HOLE T, 22MM
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18112494
Report Number1220246-2023-08686
Device Sequence Number20739208
Product Code HRS
UDI-Device Identifier00888867339873
UDI-Public00888867339873
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K193345
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model NumberDYNANITE® COMP PLATE, 3-HOLE T, 22MM
Device Catalogue NumberAR-8771-0322T
Device Lot Number10834362
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2021
Initial Report FDA Received Date11/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown